# SDR AALA202306232846

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,579 hours, 36,735 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R AFT LAVATORY DOOR LATCH GETS STUCK FROM THE INTERIOR, DIFFICULT TO UNLOCK ONCE LOCKED. FLIGHT ATTENDANTS BLOCKED OFF LAVATORY. MAINTENANCE LUBRICATED THE LAVATORY DOOR LATCH.
